I tried asking this via the texting service but with two strait days of no replay I have to turn here.
I had sex with my boyfriend a week from today. We used a condom and it broke, my boyfriend didn't ejaculate and so he "pulled out". I am a perfect pill user so I felt that EC was no necessary or anything. About 6 days later (this Friday) I had some cramps and EXTREMELY light spotting (if I wasn't waring white undies I wouldn't have noticed it. My period isn't due for 12-13 days.
I'm freaking out. I'm scared and I can't function or eat or anything. Please talk to me. This can't be happening to me. I was being SAFE!
Posts: 10 | From: USA - East Coast | Registered: Apr 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Since your boyfriend didn't ejaculate inside you, you effectively used the withdrawal method. Add that to you being on the pill and you effectively had two forms of contraception working for you.
Spotting is not an uncommon side effect of being on the pill, even if you haven't experienced it before. Likewise with mild cramping.
-------------------- Robin Posts: 4405 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.